# SDR SWAA2012122110823

- Difficulty date: December 11, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6935329
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOC BS 947.5 AT LEVEL OF STR 25R IN AFT CARGO COMPARTMENT.  REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BS 947.5 AT LEVEL OF STR 25R IN AFT CARGO COMPARTMENT IAW B737-300 SRM.
